Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Convolution equations in spaces of infinite-dimensional entire functions of exponential and related types


Authors: J.-F. Colombeau and B. Perrot
Journal: Trans. Amer. Math. Soc. 258 (1980), 191-198
MSC: Primary 46G20; Secondary 32A15, 35R15
MathSciNet review: 554328
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove results of existence and approximation of the solutions of the convolution equations in spaces of entire functions of exponential type on infinite dimensional spaces. In particular we obtain: let E be a complex, quasi-complete and dual nuclear locally convex space and $ \Omega $ a convex balanced open subset of E; let $ \mathcal{H} (\Omega )$ be the space of the holomorphic functions on $ \Omega $, equipped with the compact open topology and $ \mathcal{H}'(\Omega )$ its strong dual; let $ \mathcal{F} \mathcal{H}'(\Omega )$ denote the image of $ \mathcal{H}'(\Omega )$ through the Fourier-Borel transform $ \mathcal{F} $; equip this space $ \mathcal{F} \mathcal{H}'(\Omega )$ with the image of the topology of $ \mathcal{H}'(\Omega )$ via the map $ \mathcal{F} $. Then, ``every nonzero convolution operator on $ \mathcal{F} \mathcal{H}'(\Omega )$ is surjective'' and ``every solution of the homogeneous equation is limit of exponential-polynomial solutions". Our results are more generally valid when E is a Schwartz bornological vector space with the approximation property. Previous results in Fréchet-Schwartz and Silva spaces are thus extended to domains that are not Fréchet or D.F.-spaces.


References [Enhancements On Off] (What's this?)

  • [1] Philip J. Boland, Malgrange theorem for entire functions on nuclear spaces, Proceedings on Infinite Dimensional Holomorphy (Internat. Conf., Univ. Kentucky, Lexington, Ky., 1973) Springer, Berlin, 1974, pp. 135–144. Lecture Notes in Math., Vol. 364. MR 0420271
  • [2] Philip J. Boland, Holomorphic functions on nuclear spaces, Trans. Amer. Math. Soc. 209 (1975), 275–281. MR 0388094, 10.1090/S0002-9947-1975-0388094-3
  • [3] N. Bourbaki, Espaces vectoriels topologiques, Hermann, Paris, 1953, 1955.
  • [4] J. F. Colombeau, On some various notions of infinite dimensional holomorphy, Proceedings on Infinite Dimensional Holomorphy (Internat. Conf., Univ. Kentucky, Lexington, Ky., 1973) Springer, Berlin, 1974, pp. 145–149. Lecture Notes in Math., Vol. 364. MR 0420273
  • [5] J.-F. Colombeau and B. Perrot, Infinite dimensional holomorphic “normal forms” of operators on the Fock spaces of Boson fields and an extension of the concept of Wick product, Advances in holomorphy (Proc. Sem. Univ. Fed. Rio de Janeiro, Rio de Janeiro, 1977) Notas Mat., vol. 65, North-Holland, Amsterdam-New York, 1979, pp. 249–274. MR 520663
  • [6] Jean-François Colombeau and Bernard Perrot, Transformation de Fourier-Borel et noyaux en dimension infinie, C. R. Acad. Sci. Paris Sér. A-B 284 (1977), no. 16, A963–A966. MR 0433208
  • [7] J.-F. Colombeau, R. Meise, and B. Perrot, A density result in spaces of Silva holomorphic mappings, Pacific J. Math. 84 (1979), no. 1, 35–42. MR 559625
  • [8] T. A. W. Dwyer III, Equations différentielles d'ordre infinite dans des espaces localement convexes, C. R. Acad. Sci. Paris Ser. A 281 (1975), 163-166.
  • [9] Thomas A. W. Dwyer III, Differential operators of infinite order in locally convex spaces. I, Rend. Mat. (6) 10 (1977), no. 1, 149–179 (English, with Italian summary). MR 0482181
  • [10] -, Differential operators of infinite order on locally convex spaces. II, Rend. Mat. 10 (1978), 273-293.
  • [11] Chaitan P. Gupta, On the Malgrange theorem for nuclearly entire functions of bounded type on a Banach space, Nederl. Akad. Wetensch. Proc. Ser. A73 = Indag. Math. 32 (1970), 356–358. MR 0290104
  • [12] Henri Hogbe-Nlend, Complétion, tenseurs et nucléarité en bornologie, J. Math. Pures Appl. (9) 49 (1970), 193–288 (French). MR 0279557
  • [13] H. Hogbe-Nlend, Théorie des bornologies et applications, Lecture Notes in Mathematics, Vol. 213, Springer-Verlag, Berlin-New York, 1971 (French). MR 0625157
  • [14] -, Bornologies and functional analysis, North-Holland Math. Studies, no. 26, North-Holland, Amsterdam, 1977.
  • [15] Leopoldo Nachbin, A glimpse at infinite dimensional holomorphy, Proceedings on Infinite Dimensional Holomorphy (Internat. Conf., Univ. Kentucky, Lexington, Ky., 1973) Springer, Berlin, 1974, pp. 69–79. Lecture Notes in Math., Vol. 364. MR 0394204
  • [16] Lucien Waelbroeck, Some theorems about bounded structures, J. Functional Analysis 1 (1967), 392–408. MR 0220040

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46G20, 32A15, 35R15

Retrieve articles in all journals with MSC: 46G20, 32A15, 35R15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0554328-7
Keywords: Infinite-dimensional holomorphy, convolution equations, Fourier-Borel transform, bornology
Article copyright: © Copyright 1980 American Mathematical Society